# SDR DHLA2009743DH66A

- Difficulty date: November 13, 2008
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP OTBD TRACK AFT ATTACH POINT WITH RUST.  REPAIRED RT WING INBD FLAP OTBD TRACK AFT MOUNTING PAD IAW OHM 57-40-01 PAR. 2.B (2) PG 403 AND PAR 2 E PG 411.
